Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pregnant. Prescribed reflora for loose motion. Is this medicine safe?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
I am 37 days pregnant and has now got loose motions. My gynaecologist has given reflora r. I wanted to ask is it safe to take during pregnancy.
Posted Sat, 11 May 2013 in Pregnancy
Answered by Dr. Pavan Kumar Gupta 2 hours later
Thanks for the query.
It is always good to take oral rehydration solution along with REFLOR R because you loose so much electrolytes in your diarrhoea.
One must stay away from fruit juices as they can make diarrhoea  worse and also one should avoid tea and soft drinks as they contain caffeine in them which can cause dehydration.
REFLORA R is combination of lactobacillus ( probiotic ) and RACECADROTIL which is a anti diarrhoeal drug having anti secretory effect.It reduces the secretion of water and electrolytes into the intestines.
This combination is the safest to be used in pregnancy along with oral intake of oral rehydration solution.
You may use this drug without any fear.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Follow-up: Pregnant. Prescribed reflora for loose motion. Is this medicine safe? 17 hours later
My doctor has only given her Reflora R, no other medicine is given. She is having mild stomach pain after getting fresh & she has mild fever. I wanted to ask whether it is normal to have Diarrhea during early pregnancy or should I do something.
Answered by Dr. Pavan Kumar Gupta 3 hours later
There is nothing to worry.Therevis no need for Any medicine to be given.
You only have to take care of oral rehydration and take REFLORA R.
Since stomach ache and mild fever are common with any gut infection.
Generally most of the food poisoning is viral in nature,and so no medication is required.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor